MAUDE Adverse Event Report: EXACTECH, INC. ACUMATCH A SERIES; ACUMATCH GXL 15 DEG +5 LAT LINER 36MM SZ H

EXACTECH, INC. ACUMATCH A SERIES; ACUMATCH GXL 15 DEG +5 LAT LINER 36MM SZ H
Model Number 138-36-28
Medical Device Problem Code Biocompatibility (2886)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Date of Event 07/23/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending evaluation.Concomitant medical products: acumatch c-series s/o cemented stem 12/14 sz 4, 116-01-04, 0847890.Cocr fem head 36mm +3.5mm 12/14, 142-36-03, 0952590.
 
Event or Problem Description
As reported, approximately 13 years postop the initial tha this (b)(6) female patient was revise due to developing an infection not related to implants.Patient then started to complain of hip pain.A revision was performed (b)(6) 2020.Stem, liner and head removed.Patient was last known to be in stable condition following the event.Devices not returning due to hospital policy.
 
Additional Manufacturer Narrative
The evaluation of the revision based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.The cause of the pain and subsequent revision cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition, specifically the reported infection that was not related to the devices.(d11) concomitant devices: - acumatch c-series s/o cemented stem 12/14 sz 4, 116-01-04, (b)(4).- cocr fem head 36mm +3.5mm 12/14, 142-36-03, (b)(4).

Brand Name
ACUMATCH A SERIES
Common Device Name
ACUMATCH GXL 15 DEG +5 LAT LINER 36MM SZ H
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key10419762
Report Number1038671-2020-00490
Device Sequence Number3190315
Product Code JDI
UDI-Device Identifier10885862024824
UDI-Public10885862024824
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K051556
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/09/2010
Device Model Number138-36-28
Device Catalogue Number138-36-28
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/23/2020
Supplement Date Received by Manufacturer10/19/2020
Initial Report FDA Received Date08/18/2020
Supplement Report FDA Received Date11/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age88 YR